An exact non-cooperative support for the sequential Raiffa solution

Trockel W (2011)
Journal of Mathematical Economics 47(1): 77-83.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Trockel W. An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics. 2011;47(1):77-83.
Trockel, W. (2011). An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics, 47(1), 77-83.
Trockel, W. (2011). An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics 47, 77-83.
Trockel, W., 2011. An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics, 47(1), p 77-83.
W. Trockel, “An exact non-cooperative support for the sequential Raiffa solution”, Journal of Mathematical Economics, vol. 47, 2011, pp. 77-83.
Trockel, W.: An exact non-cooperative support for the sequential Raiffa solution. Journal of Mathematical Economics. 47, 77-83 (2011).
Trockel, Walter. “An exact non-cooperative support for the sequential Raiffa solution”. Journal of Mathematical Economics 47.1 (2011): 77-83.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar